Tramacet anyone get headaches from it?

Discussion in 'Fibromyalgia Main Forum' started by applecrisp, Jan 12, 2007.

  1. applecrisp

    applecrisp New Member

    I just got a perscription for Tramacet. I took one last night and I woke with a small headache. It has progressed into one of the worst migrains I've had. I took 2
    tylonal 3's and it hasnt really done anything, I tried to sleep and woke up from this dream "where I was huddled in a corner terrified". My head is pounding.

    I know a side effect is a headache. Has this happened to anyone? If so will it go away? in a couple days?

    any advice would be greatful
  2. tandy

    tandy New Member

    which is the same med but without tylenol
    ? I think
    My headaches did lessen after awhile.

    But it weird cause I can sometimes be fine taking
    this pain med,.. and other times I get a nasty headache!
    Honestly,.. I think thats why I don't take them as much as I'm suppose to.

    Hope you pain eases up for you~